MathSciNet Relay Station
MathSciNet bibliographic data
MR2871097 60E15 (60C05)
Yang, YongTao; Wang, YiJie Towards estimating expected sizes of probabilistic skylines. Sci. China Inf. Sci. 54 (2011), no. 12, 2554–2564.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement